Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra
Compositio Mathematica, Volume 98 (1995) no. 1, p. 1-22
@article{CM_1995__98_1_1_0,
     author = {Hanamura, Masaki},
     title = {Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {1},
     year = {1995},
     pages = {1-22},
     zbl = {0849.14003},
     mrnumber = {1353283},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_1_1_0}
}
Hanamura, Masaki. Dilogarithm, grassmannian complex and scissors congruence groups of algebraic polyhedra. Compositio Mathematica, Volume 98 (1995) no. 1, pp. 1-22. http://www.numdam.org/item/CM_1995__98_1_1_0/

1 Beilinson, A., Goncharov, A., Schechtman, V., and Varchenko, A.: Aomoto dilogarithms, mixed Hodge structures, and motivic cohomology of pairs of triangles on the plane, Grothendieck Festschrift 1 (1993), 135-172. | MR 1086885 | Zbl 0737.14003

2 Beilinson, A., Goncharov, A., Schechtman, V., and Varchenko, A.: Projective geometry and K-theory, Leningrad Math. J. 2 (1991), 523-576. | MR 1073210 | Zbl 0728.14008

3 Beilinson, A., MacPherson, R., and Schechtman, V.: Notes on motivic cohomology, Duke Math. J. 54 (1987), 679-710. | MR 899412 | Zbl 0632.14010

4 Gelfand, I.M. and MacPherson, R.: Geometry of Grassmannians and a generalization of the dilogarithm, Adv. in Math. 44 (1982), 279-312. | MR 658730 | Zbl 0504.57021

5 Goncharov, A.: Polylogarithms and motivic Galois groups, preprint. | MR 1265551

6 Hain, R. and Macpherson, R.: Higher logarithms, Ill. J. Math. 34 (1990), 392-475. | MR 1046570 | Zbl 0737.14014

7 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms, Duke Math. J. 70 (1993), 481-516. | MR 1224097 | Zbl 0824.14043

8 Hanamura, M. and Macpherson, R.: Geometric construction of polylogarithms II, preprint. | MR 1389020 | Zbl 0824.14043

9 Rogers, L.: On function sum theorems connected with the series Σxn/n2, Proc. London Math. Soc. 4 (1907), 169-189. | JFM 37.0428.03